# SDR AT9900768

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193054
- Condition: Gouged
- Location: Ws 241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING 5TH SLAT TRACK WAS CHAFING INTO XRS 241 LEADING EDGE RIB.  BLENDED GOUGED AREA, TREATED AND PRIMED.  REMOVED AND REPLACED ROLLER BEARING IAW TIMCO EO 99-1294 REV DATED 10/05/99.
